# SDR DXTA200400439

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N797QS
- Make and model: Cessna 650
- Aircraft serial: 6507097
- Aircraft time: 4,232 hours, 3,289 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT AIRSPEED INDICATOR DID NOT OPERATE DURING TAKEOFF ROLL.  INSPECTED LINES FOR CO-PILOTS PITOT SYSTEM & PERFORMED OPERATIONAL CHECK OF AIRSPEED SYSTEM SATISFACTORY IAW CE 650 MM 34-11-03.
